# SDR REXA2013040600728

- Difficulty date: April 6, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 26,649 hours, 23,389 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3629,  CREW REPORTED FLAPS FAILED MESSAGE IN FLIGHT ON EXTENSION, POSITION AT TIME OF FAILURE 36 DEGREES AT 160KTS, APPROXIMATELY 1 HOUR INTO FLIGHT, AND OAT 7*C.  FLIGHT CONTINUED TO DESTINATION.  PULLED CODES AND COMPLETED FLAP EVENT SHEET ENTER CODE.  REPLACED RIGHT BPSU IAW 27-51-10.  OPS CHECKED GOOD.  PERFORMED MEG CHECK AT RIGHT BPSU POSITION SENSOR AND RIGHT BPSU BRAKE COIL.  CHECKED GOOD IAW FIM 27-50-00.
